# SDR CALA2010080300359

- Difficulty date: July 30, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 60,432 hours, 16,343 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99253390002
- Part serial: 00206
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS COMES ON FOR AFT LAVS WHEN HOT OVENS ARE OPENED.  FOUND OVENS AT POSITIONS 411 AND 413 FILTHY AND UNCLEANABLE.  OP'ED OVENS TO HOT AND OVENS SMOKE THE DIRT.  REMOVED AND REPLACED OVENS AT 411 AND 413.  OPS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1423649, S/N OFF 00206, TT 1423983, S/N OFF 00378 OVEN, LARGE, SG  OFF 99-2533-9-0002 0206 ON 99-2533-9-0002 0304 OVEN, LARGE, SG  OFF 99-2533-9-0002 0378 ON 99-2533-9-0002 0203.
